# SDR 06FDEA2438

- Difficulty date: July 2, 2006
- Submitted: July 3, 2006
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300*
- Aircraft serial: 768
- Aircraft time: 15,963 hours, 8,489 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Fitting
- Part number: A53812067200
- Condition: Cracked
- Location: Seat Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC UNDER FLOOR STRUCTURE SEAT TRACK VERTICAL SUPPORT FITTING INBD LWR EAR LUG CRACKED, FS 48 LBL 57.5
